# SDR 97UAL900708

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 568127202002
- Condition: Failed
- Location: Ctr Fuel Tank
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL TANK LOW PRESSURE INDICATION RESULTED IN RETURN TO FIELD AFTER TAKEOFF.  CENTER WING TANK BOOST PUMP THERMAL FUSES TRIPPED.  REPLACED BOTH CENTER TANK BOOST PUMPS.
